research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
On Preradical of Semimodules
حول الجذر الابتدائي لشبه المقاسات

Authors: Sarah H. A. Alsaebari ساره حسين عبد السعبري --- Asaad M. A. Alhossaini أسعد محمد علي الحسيني
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2018 Volume: 15 Issue: 4 Pages: 472-478
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper we study the notion of preradical on some subcategories of the category of semimodules and homomorphisms of semimodules. Since some of the known preradicals on modules fail to satisfy the conditions of preradicals, if the category of modules was extended to semimodules, it is necessary to investigate some subcategories of semimodules, like the category of subtractive semimodules with homomorphisms and the category of subtractive semimodules with ҽҟ-regular homomorphisms.

في هذا البحث درسنا مفهوم الجذر الابتدائي على بعض الأصناف الجزئية من صنف شبه المقاسات مع تشاكلات شبه المقاسات.بما ان بعض الجذور الابتدائية المعرفة على صنف المقاسات تفشل في تحقيق شروط الجذر الابتدائي -عند توسيع صنف المقاسات الى صنف شبه المقاسات- فقد كان من الضروري أن نبحث في أصناف جزئية تتحقق فيها شروط الجذر الابتدائي من قبيل صنف شبه المقاسات المطروحة مع تشاكلات شبه المقاسات او صنف شبه المقاسات المطروحة مع تشاكلات شبه المقاسات من النوع ek المنتظمة.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2018 (1)